# SDR ASAA2022092440054

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 58,514 hours, 17,566 cycles
- System (JASC): 3443 · Doppler System
- Part: Blower
- Part number: 6426512001
- Condition: Failed
- Location: Area Fwd Nlg Ww
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAIL. GROUNDED - YES. REMOVED AND REPLACED WX RADAR RACK/RT BLOWER REF B737-800 AMM 34-43-51.
